# SDR 95FDEA00847

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 727-22
- Aircraft serial: 18867
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65C80006104
- Condition: Corroded
- Location: Bs 953
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KEEL BEAM CORRODED, BS 953, RBL 6, WL 156.  CUT ACCESS HOLE IN SKIN, REMOVED AND REPLACED KEEL BEAM THEN REPAIRED HOLE IN SKIN.  REF:  TCO EWO NR 95-2710 AND SRM 53-30-3 FIG 3.
